# SDR CALA2015090300725

- Difficulty date: August 31, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N29907
- Make and model: Boeing 787-8
- Aircraft serial: 34830
- Aircraft time: 9,667 hours, 1,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 1002601002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE DOOR 1R NOT TESTING.  REPLACED POWER SUPPLY IAW 33-51-07-01A-720A-A.
